# SDR REXA2014060200547

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 29,680 hours, 26,732 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DISAGREE WARNING IN THE AIR AT 300 KTS.  WHEN WE SLOWED TO 230 KTS ALL INDICATIONS WENT TO NORMAL NOSE GEAR DISAGREE WARNING CAME ON 5 TIMES, 4 TIMES YELLOW BOX WITH 1 TIME RED BOX DEFERRED IAW MEL 32-30-01 IAW MX CONTROL 96041 ENTERED IN DMR & PLACARD INSTALLED.  REPLACED NOSE GEAR DOWN LOCK SWITCH CAT II.  RESTORED DMR, CLEARED DM 5711.
